Computing reducing subspaces of a large linear matrix pencil

Grace Hechme 1 Yuri. Nechepurenko
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : This paper deals with the computation of the reducing subspace associated with the rightmost part of the spectrum of a large matrix pencil A-λ B with B = diag(I,0). Two variants of the Jacobi-Davidson method are discussed and developed. One is based on the Euclidean inner product and the second on the semi-inner product induced by B. Both versions use real arithmetics and incorporate an efficient deflation procedure. Numerical results are reported.
Type de document :
Article dans une revue
Russian Journal of Numerical Analysis and Mathematical Modelling, De Gruyter, 2006, 21 (3), pp.185-198. 〈10.1515/156939806777320359〉
Liste complète des métadonnées

https://hal-ensta.archives-ouvertes.fr/hal-00978782
Contributeur : Aurélien Arnoux <>
Soumis le : lundi 14 avril 2014 - 16:45:18
Dernière modification le : jeudi 11 janvier 2018 - 06:20:23

Lien texte intégral

Identifiants

Collections

Citation

Grace Hechme, Yuri. Nechepurenko. Computing reducing subspaces of a large linear matrix pencil. Russian Journal of Numerical Analysis and Mathematical Modelling, De Gruyter, 2006, 21 (3), pp.185-198. 〈10.1515/156939806777320359〉. 〈hal-00978782〉

Partager

Métriques

Consultations de la notice

117